MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EFFLUENT BAG; SYSTEM, HEMODIALYSIS, REMOTE ACCESSORIES

BAXTER HEALTHCARE CORPORATION EFFLUENT BAG; SYSTEM, HEMODIALYSIS, REMOTE ACCESSORIES
Catalog Number 107650
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an external fluid leak was observed from two (2) 9l effluent bags during continuous renal replacement therapy.The leak was observed to be coming from a gap at the bottom of the bag next to the drain (which was appropriately clamped with both incidences).It was reported the leak was very slow while the bag was hanging on the scale but flowed much faster when the partially filled bag was removed and the drainage port was moved to the side (making the gap into a wider hole in the bottom of the bag).It was reported the nurse noticed the leak and changed the bags prior to the machine alarming.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
H10: one actual sample and one companion sample were returned for evaluation.Both samples were filled with water and left to hang: both bags leaked from the junction of the tube to the bag.The reported condition was verified.The cause was product assembly related.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EFFLUENT BAG
Common Device Name
SYSTEM, HEMODIALYSIS, REMOTE ACCESSORIES
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10511095
Report Number1416980-2020-05547
Device Sequence Number19709877
Product Code MON
UDI-Device Identifier07332414075828
UDI-Public(01)07332414075828
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/06/2020
Report Date (Section F) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Catalogue Number107650
Device Lot Number20A24V173
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2020
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/14/2020
Event Location Hospital
Date Report to Manufacturer09/09/2020
Initial Date Received by Manufacturer 08/14/2020
Supplement Date Received by Manufacturer09/18/2020
Initial Report FDA Received Date09/09/2020
Supplement Report FDA Received Date10/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HF1000 SET; PRISMAFLEX MACHINE
Date Report Sent to FDA09/09/2020